# SDR AWXA200600858

- Difficulty date: May 5, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CABIN FLOOR LOWER STRAP CRACKED, 1.0 INCH, AT BS 312, BL 45R AND WL 200.  MAINTENANCE STOP DRILLED CRACK IAW BOEING 737-300 SRM 53-10-51-2R4.  FABRICATED DOUBLER (REPAIR PLATE) IAW BOEING 7 373-300 SRM 53-10-51-2R4.  INSTALLED FABRICATED REPAIR PARTS AT BS 312, BL 45R AND WL 200 IAW BOEING 737-300 SRM 53-10-51-2R4.
